# SDR HEEA079760

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,450 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 214001423105
- Part serial: 276
- Condition: Failed
- Location: Airstair Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT PASSENGER STEP WILL NOT STOW.
